On considère le processus linéaire
We consider the real-valued linear process
Accepté le :
Publié le :
Armel Landry Bitty 1 ; Ouagnina Hili 2
@article{CRMATH_2010__348_7-8_445_0, author = {Armel Landry Bitty and Ouagnina Hili}, title = {Estimateurs du minimum de distance de {Hellinger} des processus lin\'eaires \`a longue m\'emoire}, journal = {Comptes Rendus. Math\'ematique}, pages = {445--448}, publisher = {Elsevier}, volume = {348}, number = {7-8}, year = {2010}, doi = {10.1016/j.crma.2010.02.020}, language = {fr}, }
TY - JOUR AU - Armel Landry Bitty AU - Ouagnina Hili TI - Estimateurs du minimum de distance de Hellinger des processus linéaires à longue mémoire JO - Comptes Rendus. Mathématique PY - 2010 SP - 445 EP - 448 VL - 348 IS - 7-8 PB - Elsevier DO - 10.1016/j.crma.2010.02.020 LA - fr ID - CRMATH_2010__348_7-8_445_0 ER -
Armel Landry Bitty; Ouagnina Hili. Estimateurs du minimum de distance de Hellinger des processus linéaires à longue mémoire. Comptes Rendus. Mathématique, Volume 348 (2010) no. 7-8, pp. 445-448. doi : 10.1016/j.crma.2010.02.020. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.02.020/
[1] Minimum Hellinger distance estimates for parametric models, Ann. Statist., Volume 5 (1977), pp. 445-463
[2] An efficient and robust adaptive estimator of location, Ann. Statist., Volume 6 (1978), pp. 292-313
[3] Efficient robust estimation for parametric models, Z. Wahrsch. Verw. Gebiete, Volume 55 (1981), pp. 91-109
[4] On the estimation of nonlinear time series models, Stochastics and Stochastics Reports, Volume 52 (1995), pp. 207-226
[5] On the estimation of
[6] Hellinger distance estimation of general bilinear time series models, Statist. Methodol., Volume 5 (2008), pp. 119-128
[7] On the asymptotic expansion of the empirical process of long memory moving averages, Ann. Statist., Volume 24 (1996), pp. 992-1024
[8] Kernel density estimation for linear processes, Ann. Statist., Volume 30 (2002), pp. 1441-1459
- Approximate minimum Hellinger distance estimation for diffusion processes using Euler's scheme, Systems Control Letters, Volume 179 (2023), p. 7 (Id/No 105587) | DOI:10.1016/j.sysconle.2023.105587 | Zbl:1520.93554
- Estimation and asymptotic properties of a stationary univariate GARCH(
) process, Afrika Statistika, Volume 15 (2020) no. 1, pp. 2225-2246 | Zbl:1445.62230 - Hellinger distance estimation of stationary Gaussian strongly dependent processes, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 349 (2011) no. 17-18, pp. 991-994 | DOI:10.1016/j.crma.2011.07.026 | Zbl:1232.62115
Cité par 3 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier